# SDR 2018FA0000106

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: General aviation
- Make and model: Cessna 680CE
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE IS NO INDICATION OF LEFT OR RIGHT FUEL BOOST PUMP FAILURE OR VALID CHECK PRIOR TO FLIGHT OR DURING MAINTENANCE.    HAVE WITNESSED TWO FAILURES THAT ARE UNKNOWN TO PILOTS DURING FLIGHT OPERATIONS AND HEARD OF ANOTHER BY ANOTHER AIR AGENCY.     THE ONLY INDICATION OF FAILURE IS REACTIVE IN NATURE BY UTILIZATION OF EMERGENCY FLIGHT CHECKLIST AFTER AND DURING ENGINE OPERATION ON GROUND OR IN FLIGHT THAT CAUSES A RAPID AND SUBSTANTIAL FUEL IMBALANCE TO WHICH THERE IS NO FUEL IMBALANCE INDICATION ON THE SAME AIRCRAFT.
